Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices

Authors: Karlheinz Gröchenig and Michael Leinert
Journal: Trans. Amer. Math. Soc. 358 (2006), 2695-2711
MSC (2000): Primary 47B37, 47A60, 46H30, 42C15
Published electronically: January 24, 2006
MathSciNet review: 2204052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the symbolic calculus for a large class of matrix algebras that are defined by the off-diagonal decay of infinite matrices. Applications are given to the symmetry of some highly non-commutative Banach algebras, to the analysis of twisted convolution, and to the theory of localized frames.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B37, 47A60, 46H30, 42C15

Retrieve articles in all journals with MSC (2000): 47B37, 47A60, 46H30, 42C15

Additional Information

Karlheinz Gröchenig
Affiliation: Department of Mathematics, The University of Connecticut, Storrs, Connecticut 06269-3009
Address at time of publication: Faculty of Mathematics, University of Vienna, Nordbergstrasse 15, A-1090 Vienna, Austria

Michael Leinert
Affiliation: Fakultät für Mathematik, Institut für Angewandte Mathematik, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany

PII: S 0002-9947(06)03841-4
Keywords: Off-diagonal decay of matrices, weight function, invertibility of operators, invariance of spectrum, symmetric Banach algebras, Gelfand-Raikov-Shilov condition, Schur's test, twisted convolution, localized frames
Received by editor(s): November 4, 2003
Received by editor(s) in revised form: August 13, 2004
Published electronically: January 24, 2006
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia